| Model Number |
EF200 |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis found that unable to confirm reported fault.Found the foot pedal cosmetically not ok.No fault found during the analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported during pre-op that the device is running without pressing.There was no patient involved.
Additional Manufacturer Narrative
B5: new information's updated.H6: d1102 code updated, previously updated d16 code no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received: the device did not activate immediately with ipc.The device in use, and when the user tried to discontinue use, the attachment kept running.The device did not run turn on by self after at rest//inactive.